# SDR AALA202502122616

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 29,443 hours, 12,271 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Not Seated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR LOCK STUCK. RESEATED LAVATORY-D LOCK OPERTIONAL CHECKED GOOD PER AMM 12-05-00.
